# SDR DALA2019050502807

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON UPPER ATTACHMENT FITTING LATERAL WINDOW FRAME STIFFENER FR4 RT. L=0.160" IN COCKPIT (1 EA). PERFORMED PERMANENT REPAIR ON UPPER ATTACHMENT FITTING LATERAL WINDOW FRAME STIFFENER FR4 IN COCKPIT AS PER PRI #577082-14 REV.0 AND ER/A #577082-14AD REV.ORIGINAL.
